# SDR R61A2019100592682

- Difficulty date: September 26, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 11,206 hours, 7,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON SEAT TRACK AT FR 19 AND LBL 11. REPAIRED SEAT TRACK IAW SRM 53-10-10 REP. 01.***AIRCRAFT REMAINS IN HEAVY CHECK***
